How Long Can The Effects Of Why Protein Last?
Last year before the start of the school year, in September, I stopped taking whey protein because I thought it may be causing my breakouts, I continued to break out even worse until I was put on accutane in the Spring. That cleared me up almost instantly and wasn't to rough(thank god). Ever since I stopped taking accutane, I started drinking whey protein again and now after about 2 months of accutane and after 1 month of drinking whey protein I'm lightly breaking out again. SO, is it possible that before the cause of my acne was the whey and my skin couldn't recover even after I stopped taking it? Is it the whey causing my acne now or is it just a coincidence and the real cause is time off accutane? I've researched whey extensively and know it can reduce fox01increasing acne but I also know that acne is very personally and will be different from person to person. So is it possible the whey is my cause given my background and how long I continued to break out after not taking it? (When I stopped taking it I also stopped eating/drinking dairy products) Thank you so much!
It's likely that the whey is making you break out. More and more is being written about the link between dairy and acne. See this article by Mark Hyman, MD http://www.huffingtonpost.com/dr-mark-hyman/do-milk-and-sugar-cause-a_b_822163.html
A lot of people are allergic to or have a sensitivity to dairy. If you are allergic to dairy, that means your body will have an inflammatory response to the protein in milk (i.e. whey) and side effects can range from sinus issues, other respiratory issues, acne flareups, eczema, and itchy skin. As soon as I eat something with dairy, my sinuses get stuffed up and my skin itches like mad. Once I cut dairy out of my diet, my acne improved 95%. I just wish I had the will power to completely cut sugar out of my diet too.